# SDR MWEA98381

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 7930 · Engine Oil Indicating System
- Part: By-Pass Switch
- Part number: 42D1091A
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT OIL STRAINER CLOGGING LIGHT ILLUMINATED IN FLIGHT AND PERFORMED PRECAUTIONARY LANDING.  MTC REMOVED AND REPLACED OIL FILTER AND ENGINE OIL PRESSURE DIFFERENTIAL SWITCH.
